# SDR BJNA2012030800001

- Difficulty date: March 8, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N416BC
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25109
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EM (EMERGENCY LIGHT) BATTERY PACKS WILL NOT HOLD A CHARGE.  R & R BOTH OVERWING EM LIGHT BATTERY PACKS WITH NEW BATTERY PACKS IAW AMM 33-51-51.  OPS CHECK GOOD.
